# SDR HEEA093676

- Difficulty date: February 18, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 17,165 hours
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005250
- Part serial: 15557TEC
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 2,258 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NR 2 ENGINE TORQUE DROPPED TO 10 PERCENT AND NR 1 ENGINE TORQUE ROSE TO 99 PERCENT.  ROTOR RPM DECREASED TO 104 PERCENT.  MAINTENANCE REPLACED THE NR 1 ENGINE ASSEMBLY.
